# SDR AALA991167

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- System (JASC): 2710 · Aileron Control System
- Part: Cseu
- Part number: 285T0017104
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 973 - EN ROUTE MIA-GIG, AT CRUISE, APPROXIMATELY 2 HOURS INTO FLIGHT, THE EICAS MESSAGE 'SPOILERS' AND 'R YAW DAMPER' ILLUMINATED.  AT THE SAME TIME THE EICAS MESSAGE 'AILERON LOCKOUT' WAS FLICKERING AND THEN BECAME A STEADY MESSAGE, MOMENTS LATER THE RUDDER RATION EICAS MESSAGE ILLUMINATED.  CIRCUIT BREAKERS WERE NORMAL, AS WELL AS, HYDRAULICS AND ELECTRONICS.  RETURNED AND LANDED MIA W/O INCIDENT.  REPLACED BOTH RIGHT CSEU UNITS AS A PRECAUTION.  LAND 40 TEST PASSES WITH NO FAULTS.  NO FAULTS ON GROUND TEST.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
